# SDR FDEA200903120912

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A54611053500
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SPIGOT BEARING RECEPTACLE CORRODED REMOVED AND REPLACED NR 2 PYLON SPIGOT FITTING PER EA NR 6-5450-124230.
